MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During preventive maintenance on january 8, 2020 and during functional testing, the autopulse platform (serial # (b)(4)) displayed "system error, out of service, revert to manual cpr" error message.The root cause of the error message issue was due to brake gap out-of-specification in which is likely attributed to normal wear and tear.The autopulse platform was manufactured in january 2011 and is 9 years old, well beyond the expected serviceable life of 5 years.Brake gap was adjusted to manufacturing specification to remedy error message.Unrelated to the "system error, out of service, revert to manual cpr", a cut patient wire restraint was observed on the autopulse platform during visual inspection.This issue is likely due to user error.The top cover was replaced to remedy the cut wire restraint.Also observed, damaged load plate cover.This physical damage on the autopulse platform is likely attributed to mishandling.The bottom cover was replaced to remedy the damaged plate cover.After service completion, the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test battery until discharged without any fault or error.The autopulse platform passed all functional tests.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
During preventive maintenance on january 8, 2020, the returned autopulse platform (serial #(b)(4)) displayed "system error, out of service, revert to manual cpr " during functional test.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key9645155
Report Number3010617000-2020-00111
Device Sequence Number19367935
Product Code DRM
UDI-Device Identifier00849111001250
UDI-Public00849111001250
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-29
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1